# SDR FDEA202501060019

- Difficulty date: January 6, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 96,107 hours, 23,459 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A6A7082501
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK AT STATION 6-40 X = -27.5" FOUND   CROWN WORN. CABIN - MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK AT STATION 6-40 X=-27.5" WORN   AT CROWN REMOVED AND FOUND EXCEEDED LIMIT IN ACCORDANCE WITH SRM 53-00-52-1A   FIGURE 101 ALLOWABLE DAMAGE 1. SEAT TRACK REPAIR CARRIED OUT FROM STATION 6-0 TO   STATION 6-100 X= -27.5 IN ACCORDANCE WITH SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
